Tamás Glavosits
Árpád Száz

The infimal convolution can be used to easily prove the classical Hahn-Banach theorem

The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 65, 71 - 83 (2010)

MSC: 39B72   Systems of functional equations and inequalities
  46A22   Theorems of Hahn-Banach type; extension and lifting of functionals and operators [See also 46M10]

Abstract:   By using a particular case of the infimal convolution, we provide an instructive proof for the dominated Hahn-Banach extension theorem. Former proofs have only used this convolution rather implicitly.

Keywords:   Infimal convolution, Hahn-Banach theorem

Notes:   The work of the authors has been supported by the Hungarian Scientific Research Fund (OTKA) Grant NK-81402.

Seite generiert am 15.12.2010,   19:06   Uhr